Hardening of the belly after weaning off of the PIO

Come join in if you are pregnant after going through infertility treatments (IUI, IVF)

Moderators: B Michaelson, southernbelle, jessm, 1daysoon, reapage, Honey Bunny, unaffected, maddy, TrebleLily

Hardening of the belly after weaning off of the PIO

Postby sophhie » Thu May 21, 2015 1:56 pm

Hi ladies,

Did any of you experience feeling of a hard belly off and on after lowering the progesterone shots? On the third day of taking only half milliliter of PIO I feel like my belly gets hard. I am 14w4d today and pregnant after fet. I will take my last dose in 2 days. Otherwise I don't know what can cause the hard belly, my cervix is closed and everything seems to be fine.

Thank you for your comments
sophhie
 
Posts: 3
Joined: Wed May 20, 2015 5:12 pm

Re: Hardening of the belly after weaning off of the PIO

Postby s4mm13 » Sun Jun 28, 2015 3:03 am

No experience with FET or the injections, but it sounds to me like it could be practice braxton hicks contractions.

If you're at all worried, speak to your doctor.
Me 29
DH 30
Oscar forever 5 months
Our beautiful son Oscar, born 24/2/14 at 32 weeks with Tetralogy of Fallot, oesophageal atresia and tracheo oesophageal fistula. Earned his wings aged 5 months and 1 day.
Image

Oscar is going to be a big brother. BFP #2 29/11/14

Arlo William, our beautiful rainbow born safely 22nd July 2015

Image

Image
s4mm13
Moderator
Moderator
 
Posts: 1193
Joined: Mon Aug 12, 2013 5:46 am


Return to Pregnant after Infertility Treatments